# SDR UPS06M46177

- Difficulty date: December 8, 2005
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW DROOP L/E SLAT LWR I/B EDGE FOUND CHAFING MARK.  CHAFING MARK BLENDED AND PROTECTED PER SRM51-21-01.V2.R.38.ORI THK 0.069 MAT REMOVED 0.055", REMAIN MAT THK 0.014", FOUND EXCEEDED LIMIT.  REWORKED AREA EDGE TRIMMING FOUND REMAIN MAT THK 0.035".  FASTENER EDGE DISTANCE IS 0.312" AND FASTENER HOLE SIZE IS 0.157" WITHIN LIMIT PER EN1005-06. RE WORK ACCOMPLISHED PER EN1005-06, FOUND SATIS.
